# SDR 2012FA0000731

- Difficulty date: September 19, 2012
- Submitted: October 26, 2012
- Operation: General aviation
- Aircraft: N100JF
- Make and model: Gulstm GIV
- Aircraft serial: 1093
- Engine: Rroyce TAY6118
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Transducer
- Part number: 2100136110
- Part serial: 93569
- Condition: Defective
- Location: Cabin Pressure
- Part time: 710 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CABIN PRESSURE TRANSDUCER WAS FOUND DEFECTIVE.
